International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 819-825

Classes of convex functions

Thomas Rosy,1 B. Adolf Stephen,1 K. G. Subramanian,1 and Herb Silverman2

1Department of Mathematics, Madras Christian College, Tambaram, Madras 600 059, India
2Department of Mathematics, College of Charleston, Charleston, SC 29424, USA

Received 1 March 1999

Copyright © 2000 Thomas Rosy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate a family that connects various subclasses of functions convex in the unit disk. We also look at generalized sequences for this family.